# SDR YENA2022080100730

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 64,377 hours, 22,807 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#852, CUN-JFK. 'FUME EVENT ON TAKE-OFF AND INITIAL CLIMB; RAN ENG#1 AND #2 IAW AMM 72-00-00. COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION(B) 2, AND ACCOMPLISHED TSM 05-50-00-810-831-A #4 FAULT ISOLATION, SUBTASK 05-50-00-810-085-B + TASK AMM 21-00-00-615-802-A. LEVEL A DECONTAMINATION. A/C OK FOR CONTINUED SERVICE.'
